MAUDE Adverse Event Report: ZHERMACK S.P.A. NEOCOLLOID LL BUSTA 500 G.; MATERIAL, IMPRESSION

ZHERMACK S.P.A. NEOCOLLOID LL BUSTA 500 G.; MATERIAL, IMPRESSION
Catalog Number C302205
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that neocolloid ll busta 500 g.Was used in a full mouth impression that was taken using the product in the oral cavity.The next day, the patient reported that their gums were swollen and uncomfortable.After oral examination, it was found that redness, swelling, and white punctate plaques were present in the mucosal folds of bilateral maxillary nodules.Local iodine glycerin was applied and mouthwash was used to rinse the mouth.The patient was advised to observe.Event cause analysis description mentioned by doctor: alginate impression material has a stimulating effect on mucous membranes.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are: retain: the test on the retained sample shows no defect or abnormalities.Failure mode: patient reaction.Root cause: no defect proven.Conclusion code: no failure found.

Brand Name
NEOCOLLOID LL BUSTA 500 G.
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT  45021
Manufacturer (Section G)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT   45021
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19048993
Report Number9614794-2024-00001
Device Sequence Number12898741
Product Code ELW
UDI-Device IdentifierEZHIC3022050
UDI-PublicEZHIC3022050
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberC302205
Device Lot Number0000423900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/26/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown